# SDR COMA2008120290001

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 2,950 hours, 1,884 cycles
- Engine: Ge CF348C5
- Engine time: 2,950 hours, 1,884 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,950 hours, 1,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM ORD TO JFK NR 2 ENGINE N1 VIBE.  ACFT IN ICING CONDITIONS.  FOLLOWED QRH FOR ICING BUT VIBE CONTINUED TO CLIMB, PERFORMED IFSD OF NR 2 ENGINE.  EMERGENCY DECLARED, ACFT DIVERTED TO FWA LANDED SAFELY.  REMOVED AND REPLACED 3 SETS OF DAMAGED FAN BLADES.  VIBE AND OPS CHECKS GOOD.
